# SDR UIEA2019081325011

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146T5000184
- Condition: Corroded
- Location: Bs 1329-1351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SUPPORT ANGLE, AFT CGO COMPARTMENT, STA 1329 TO STA 1335, RBL 14.( REMOVED DAMAGED PARTS IAW SRM 51-40-02-0G-0 REV. 110. FABRICATED NEW STRAP IAW EI NO T2019P53M-2875 REV. 0. INSTALLED NEW STRAP IAW SRM 51-40-02-0G-0 REV 110, DWG NO 146T5000 SH18 REV G, AND DWG NO 452T2002 SH6 REV.A. JOB COMPLETED AND CONDITION CHECKS NORMAL. )
